# SDR AJC2002F00001

- Difficulty date: April 18, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N801MB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258440
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 853JF
- Condition: Failed
- Location: Pitot Static Sys
- Part time: 1,596 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, IN AND OUT OF CLOUDS ENROUTE,  THE FOLLOWING EVENTS OCCURRED:  MACH TRIM FAILURE,  AUTOPILOT DISENGAGES,  YAW DAMPER DISENGAGES,  NO AIRSPEED INDICATION ON NR 1, COMPARATOR MONITOR ILLUMINATED,  NR AIRSPEED INDICATOR ROLLED BACK, NO AIRSPEED INDICATION ON STANDBY, STALL IDENT 3 ILLUMINATED.  PILOTS CONFIRMED PITOT PROBE HEAT SWITCH ARE ON.  PILOTS TURNED ON IGN/ENGINE ANTI-ICE AND TKS SYSTEMS.  WITHIN MINUTES, THE SYSTEMS RETURNED TO NORMAL AND FLIGHT CONTINUED.
